# SDR SWAA2014041427135

- Difficulty date: April 11, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 6,909 hours, 2,752 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101327
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT SIGN LOOSE.  SECURED SIGN IAW MM.
